# SDR FDEA202502250274

- Difficulty date: February 25, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66246
- Aircraft time: 5,546 hours, 2,849 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T57694
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT - FLOOR BOARD PANEL 242KFF IS DELAMINATED FROM BOTTTOM   OF PANEL (MARKED WITH RED ARROWS) AND HAS 3 MISSING SCREWS INSERTS. REPAIRED MAIN CARGO DECK FLOORBOARD AT STA. 930- STA 972, RBL 33" TO RBL 54.75"   (MPN:145T5876-94 / PNL# 242KFF) IN REF.  B767 SRM 53-00-50-2R REPAIR 1 FIG.201 SHEET 1. THIS   IS A   MAJOR REPAIR.
